# SDR UALA2012102306076

- Difficulty date: October 22, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 88,220 hours, 14,046 cycles
- Engine: Pwa PW4060
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 105E7206G3
- Part serial: 1
- Condition: Faulty
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LT ENG HYD LEAK, FLIGHT DIVERTED.  CREW REPORTS AUTOTHROTTLE DISCONNECT.  WOULD NOT RESET.  REPLACED THRUST MANAGEMENT COMPUTER PER MM.  HYDRAULIC L ENG PUMP SUPPLY CB POPPED.  LOCATION OVHD PANEL D29.  LEFT ENG HYD SHUT-OFF VALVE IS LEAKING AT UPPER MATING FLANGE.  INSTALLED NEW O-RINGS ON UPPER AND LOWER MATING FLANGES, LEAK CHECK OK.  REPLACED LEFT ENG HYD SHUTOFF VALVE PER AMM, OPS CHECK GOOD.
